RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 7, Pages 14–26 (Mi at1205)  

This article is cited in 2 scientific papers (total in 2 papers)

Deterministic Systems

An optimal control for a Volterra distributed system

O. A. Kuzenkov

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Optimal control for a Volterra distributed system on bounded and unbounded time intervals is studied, using quality criteria defined by the objective preferences of the system.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:7, 1028–1038

Bibliographic databases:

Document Type: Article
PACS: 02.30.Yy
Presented by the member of Editorial Board: A. I. Propoi

Received: 17.11.2005

Citation: O. A. Kuzenkov, “An optimal control for a Volterra distributed system”, Avtomat. i Telemekh., 2006, no. 7, 14–26; Autom. Remote Control, 67:7 (2006), 1028–1038

Citation in format AMSBIB
\Bibitem{Kuz06}
\by O.~A.~Kuzenkov
\paper An optimal control for a~Volterra distributed system
\jour Avtomat. i Telemekh.
\yr 2006
\issue 7
\pages 14--26
\mathnet{http://mi.mathnet.ru/at1205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252165}
\zmath{https://zbmath.org/?q=an:1194.49006}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 7
\pages 1028--1038
\crossref{https://doi.org/10.1134/S0005117906070022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746225315}


Linking options:
  • http://mi.mathnet.ru/eng/at1205
  • http://mi.mathnet.ru/eng/at/y2006/i7/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuzenkov O.A., Ryabova E.A., “Poryadok predpochtitelnosti v sisteme izmerimykh mnozhestv, vvodimyi s pomoschyu uravneniya dinamiki mery”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 126–132  elib
    2. Kuzenkov O., Ryabova E., “Variational Principle For Self-Replicating Systems”, Math. Model. Nat. Phenom., 10:2 (2015), 115–129  crossref  mathscinet  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:84
    Full text:46
    References:9
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019